Hermite–Hadamard type inequality for non-convex functions employing the Caputo–Fabrizio fractional integral

Faisal Yasin, Zeeshan Afzal, Muhammad Shaoib Saleem, Nazia Jahangir, Yilun Shang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Novel Hermite-Hadamard type inequalities for p-convex functions utilizing the Caputo-Fabrizio fractional integral are established. Additionally, fresh inequalities incorporating the Caputo-Fabrizio fractional integral operator are examined. Furthermore, applications to special means of the primary outcomes are presented.
Original languageEnglish
Article number2366164
Pages (from-to)1-10
Number of pages10
JournalResearch in Mathematics
Issue number1
Early online date26 Jun 2024
Publication statusE-pub ahead of print - 26 Jun 2024

Cite this